MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK FLEX KNOTLESS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK FLEX KNOTLESS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT02643
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when the anchor was released, the wire broke and remained in the anchor.The anchor or wire could be removed from the patient, although it broke into several pieces.The surgeon thinks that the wire broke when he returned the release lever to its original position.A residual piece was left in the bone.It was impossible to remove foreign body.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: when the anchor was released, the wire broke and remained in the anchor (cat02643, lot24240ae2).The anchor or wire could be removed from the patient, although it broke into several pieces.The surgeon thinks that the wire broke when he returned the release lever to its original position.The failure(s) identified in the investigation is consistent with the complaint record.The root cause was due to a supplier manufacturing change from (b)(4) components that resulted in a performance shift.Testing and comparative analysis between (b)(4) components revealed higher seating forces for the sle components, which is consistent with the pull wire breakages in the field.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
FG CINCHLOCK FLEX KNOTLESS ANCHOR WITH INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21485090
Report Number0002936485-2025-00153
Device Sequence Number14445565
Product Code MBI
UDI-Device Identifier07613327123661
UDI-Public07613327123661
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02643
Device Lot Number24240AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown